# SDR REXA2012062601022

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,835 hours, 21,471 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD HYDRAULIC SYSTEM 3, LOW PRESSURE CAUTION FOLLOWED BY GEAR DISAGREE.  CREW SELECTED GEAR BACK DOWN AND RECEIVED THREE GREEN AND DIVERTED.
